Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning an 18 year old female patient who on 15, Jan 2007 was vaccinated with a first dose of HPV rL1 6 11 16 18 VLP vaccine (yeast) (lot # 655619/1427F). Concomitant suspect vaccination included a dose of diphtheria toxoid (+) pertussis acellular 3-component vaccine (+) tetanus toxoid (BOOSTRIX) and a dose of meningoxoccal ACYW conj vaccine (dip toxoid) (MENACTRA). On 15, Jan 2007, within 2 minutes after her vaccinations. the patient became pale and fainted. The nurse also reported that while unconscious, the patient had jerking motions which lasted a couple of seconds. The patient was reported to have rested in the office for 15 minutes and then went home recovered. Additional information has been requested. This is in follow-up to report(s) previously submitted on 4/6/2007. On 07-May-2007 follow-up information was received from a registered nurse who indicated that the patient, after immediately receiving the vaccine, became lightheaded and appeared to faint. Her eyes rolled back and she became pale with twitching and jerking motions of the upper extremities which lasted for less than 5 seconds. The patient spontaneously recovered after lying down. No further information was provided.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166